# SDR YENA20151229667

- Difficulty date: December 29, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 51,781 hours, 18,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008558
- Condition: No Test
- Location: Emergency Light
- Part time: 31,382 hours, 11,121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST EMERGENCY POWER SUPPLY UNIT AFT LT FAILED; R & R AFT LT EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.  TEST PASSED, OPS CHECKED GOOD.
